Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/7145

Title: Dynamic generalized linear models and repeated measurements
Authors: LINDSEY, James
LAMBERT, Philippe
Issue Date: 1995
Publisher: Elsevier Science B.V.
Citation: Journal of statistical planning and interference, 47(1-2). p. 129-139
Abstract: The dynamic generalized linear model for non-normal data is extended for use in repeated measurements, when series of observations are available for more than one individual. Examples are given for count and duration data.
URI: http://hdl.handle.net/1942/7145
DOI: 10.1016/0378-3758(94)00126-G
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.